MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Emergency (Tehran, Iran) · 2017

Acute Myocardial Infarction following Naltrexone Consumption; a Case Report.

Dadpour Bita, Gholoobi Arash, Tajoddini Shahrad, Habibi Amir

Клинический случайСтатьяПеревод в очереди

Аннотация

Cardiovascular effects of opioid withdrawal have long been studied. It was reported that patients with underlying ischemic heart disease and atherosclerotic vessels may be complicated by a sudden physical and emotional stress due to withdrawal syndrome. But some other believes sudden increase in catecholamine level as a sympathetic overflow might effect on heart with and without underlying ischemia. In the current study, a patient on methadone maintenance therapy (MMT) who experienced myocardial infarction (MI) after taking naltrexone was described.

Для цитирования: Dadpour Bita, Gholoobi Arash, Tajoddini Shahrad, Habibi Amir. Acute Myocardial Infarction following Naltrexone Consumption; a Case Report.. Emergency (Tehran, Iran). 2017.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.